# SDR AALA20100410TUL02

- Difficulty date: April 7, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 50,407 hours, 17,136 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY MOUNT CORRODED.  REPLACED LAVATORY MOUNT.
